# SDR AALA20110205TUL06

- Difficulty date: February 5, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N478AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49653
- Aircraft time: 64,826 hours, 33,901 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

TUL - INFLIGHT MCI-DFW  CREW REPORTED AIRCRAFT LOST RIGHT HYDRAULIC PRESSURE.  ALTERNATE GEAR EXTENDED.  EMERGENCY DECLARED FLIGHT DIVERTED TUL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  INSTALLED NEW HYDRAULIC LINE TO RUDDER SHUT-OFF VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
